Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2011, 7:57 PM EDT for Sumter County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 7:57 PM EDT (23:57 UTC)
- Expired
- Jul 11, 2011, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940
WWUS82 KFFC 112357
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUL 11 2011
GAZ104-120030-
757 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN SUMTER COUNTY UNTIL 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS. THE THUNDERSTORM WAS DRIFTING VERY
SLOWLY SOUTHWEST.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3191 8439 3195 8443 3200 8445 3200 8444
3212 8443 3217 8428 3216 8427 3217 8426
3191 8417
TIME...MOT...LOC 2357Z 248DEG 1KT 3206 8436
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:50 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 11, 7:50 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUL 11 2011
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A SURFACE TROUGH WAS PRODUCING WIDELY SCATTERED TSTMS OVER
CENTRAL GA AT THIS TIME. MOVEMENT WAS TO THE SOUTHWEST AT 5 TO 10
KTS. EXPECT THE CONVECTION TO GRADUALLY DISSIPATE AFTER SUNSET.
OTHERWISE..THE NAM AND GFS ARE SIMILAR IN AN UPPER LEVEL RIDGE
HOLDING OVER THE FORECAST AREA TUESDAY...BEFORE BEGINNING TO
WEAKEN WEDNESDAY AS AN UPPER TROF DEEPENS OVER NEW ENGLAND.
THE MODELS SHOW ANOTHER BOUNDARY DRIFTING SOUTH FROM THE OH AND TN
VALLEY REGION TUESDAY...MOVING INTO EXTREME NORTH GEORGIA BY
WEDNESDAY. SLIGHT CHANCE TSTM POPS ON TUESDAY INCREASING AS THE
FRONT APPROACHES ON WEDNESDAY.
THE MAIN HAZARD WILL BE THE HOT TEMPS AND HIGH HUMIDITY DURING THE
SHORT TERM PERIOD. A MET/MAV MOS BLEND HAS BEEN CONSISTENT WITH
MAX TEMPS APPROACHING THE TRIPLE DIGIT MARK ACROSS PORTIONS OF
CENTRAL GA TUESDAY AND WEDNESDAY. LOOK FOR HEAT INDICES TO BE IN THE
105 TO 110 RANGE IN PORTIONS OF NORTH AND CENTRAL GA. A HEAT
ADVISORY HAS BEEN ISSUED TO STRESS NOT ONLY THE DAYTIME HIGHS BUT
THE VERY WARM NIGHTTIME LOWS. MOST HEAT RELATED DEATHS TEND TO
OCCUR IN THE EVENING. THIS IS ESPECIALLY TRUE IN URBAN AREAS THAT
HAVE A DIFFICULT TIME COOLING DOWN UNTIL THE NEXT MORNING.
16
.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED PROGS SIMILAR WITH THE SURFACE FRONT PUSHING INTO NORTH
CENTRAL GEORGIA THURSDAY...THEN MOVING SOUTH OF THE COUNTY WARNING
AREA BY FRIDAY AS SURFACE HIGH PRESSURE WEDGES DOWN THE APPALACHIANS.
MODELS MAINTAIN REMNANTS OF WEAK BOUNDARY SOMEWHERE ACROSS SOUTH
GEORGIA INTO SUNDAY. MEANWHILE...GFS TRIES TO DEVELOP A SURFACE
LOW OFF THE CAROLINA-GEORGIA COAST SATURDAY/SUNDAY THEN MOVE IT INTO
SOUTHEAST GEORGIA ON MONDAY. ECMWF DOES NOT SHOW THIS FEATURE.
NONETHELESS... HIGH CHANCE POPS SEEM IN ORDER THURSDAY WITH THE
FRONT OVER THE COUNTY WARNING AREA. POPS BACK TO SLIGHT CHANCE TO
CHANCE RANGE REST OF THE PERIOD WITH THE FRONT SOUTH OF OUR AREA.
COOLER TEMPS WILL MARK THE PERIOD...ESPECIALLY FRIDAY AND INTO THE
WEEKEND WITH POSSIBLY A WEDGE SETTING UP OVER THE AREA.
49
&&
.CLIMATE...
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KCSG 101 1980 82 1953 80 1980 61 1956
KMCN 105 1980 78 1900 78 1925 61 1953
1901
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
&&
AVIATION...
008Z UPDATE...
ISOLATED CONVECTION DIMINISHING ACROSS CENTRAL GA. GENERALLY VFR
CONDITIONS EXPECTED OUTSIDE OF CONVECTION...WITH SCATTERED MVFR
VISIBILITIES DEVELOPING BETWEEN 06Z AND 14Z. LOCAL IFR VISIBILITIES
POSSIBLE 10Z THROUGH 13Z. WINDS WILL BE LIGHT AND SOMEWHAT VARIABLE
THROUGH THE MAJORITY OF THE FORECAST PERIOD BUT WILL FAVOR A
SOUTHWEST DIRECTION ON TUESDAY. WINDS SPEEDS WILL REMAIN GENERALLY
10KTS OR LESS.
//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 99 75 100 / 20 20 5 30
ATLANTA 76 97 76 97 / 20 20 5 30
BLAIRSVILLE 70 90 71 91 / 20 20 20 40
CARTERSVILLE 73 95 73 96 / 20 20 10 40
COLUMBUS 75 98 75 97 / 20 20 5 30
GAINESVILLE 75 98 76 96 / 20 20 10 40
MACON 74 97 74 98 / 20 0 0 20
ROME 73 97 73 97 / 20 20 20 40
PEACHTREE CITY 74 97 75 96 / 20 20 5 30
VIDALIA 76 99 77 99 / 20 0 0 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 11 AM TUESDAY TO 5 AM EDT WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
GWINNETT...HANCOCK...HARRIS...HENRY...HOUSTON...JACKSON...
JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&Hazardous weather outlook, Jul 11, 6:05 AM EDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EDT MON JUL 11 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 AM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE WILL REMAIN IN PLACE OVER THE AREA. A WEAK SURFACE BOUNDARY ACROSS THE STATE WILL SLOWLY DRIFT SOUTH TODAY...EVENTUALLY DISSIPATING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. THE BEST LOCATION FOR THUNDERSTORMS IS SOUTH OF A LINE FROM LAGRANGE TO WARRENTON. .DISCUSSION... MODERATE INSTABILITY WILL DEVELOP AGAIN THIS AFTERNOON WITH CAPES AROUND 2000. WITH THE WARM AND MOIST AIRMASS IN PLACE...SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS. ADDITIONALLY...BECAUSE OF THE HEAT AND HUMIDITY...HEAT INDICES WILL CLIMB TO ABOVE 100 DEGREES ACROSS MOST OF NORTH AND CENTRAL GEORGIA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 5:58 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT MON JUL 11 2011
GAZ066-078-112230-
558 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN SOUTHWEST TROUP AND NORTHWEST HARRIS COUNTIES UNTIL 630
PM EDT...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BAUGHS CROSSROADS...MOVING SOUTHWEST AT 15
MPH. THIS STORM WILL MOVE ACROSS JONES CROSSROADS AND THE SOUTH END
OF WEST POINT LAKE...AS WELL AS THE CITY OF WEST POINT.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
BOATERS ON WEST POINT LAKE SHOULD SEEK SHELTER OFF THE LAKE
IMMEDIATELY...NOT UNDER TREES...BUT PREFERABLY IN A BUILDING OR
ENCLOSED SHELTER. YOU DO NOT WANT TO BE CAUGHT ON THE OPEN WATERS OF
THE LAKE DURING A THUNDERSTORM.
&&
LAT...LON 3299 8502 3285 8489 3268 8511 3269 8512
3273 8512 3275 8515 3278 8513 3281 8517
3283 8517 3284 8516 3286 8519 3290 8520
TIME...MOT...LOC 2157Z 052DEG 14KT 3289 8502
19Special weather statement, Jul 11, 6:17 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT MON JUL 11 2011
GAZ078-089-112245-
617 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WIND GUSTS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN MUSCOGEE AND HARRIS COUNTIES UNTIL 645
PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JUST SOUTHWEST OF HAMILTON TO
CATAULA...MOVING WEST-SOUTHWEST AT 10 MPH. THESE STORMS WILL AFFECT
LAKE HARDING...FORTSON...AND THE COLUMBUS METROPOLITAN AREA.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
BOATERS ON AREA LAKES SHOULD SEEK SHELTER OFF THE LAKE
IMMEDIATELY...NOT UNDER TREES...BUT PREFERABLY IN A BUILDING OR
ENCLOSED SHELTER. YOU DO NOT WANT TO BE CAUGHT ON THE OPEN WATERS OF
THE LAKE DURING A THUNDERSTORM.
&&
LAT...LON 3278 8513 3281 8495 3264 8484 3247 8481
3238 8498 3243 8497 3246 8501 3252 8501
3264 8511 3267 8510 3269 8512 3273 8512
3275 8515 3277 8515
TIME...MOT...LOC 2215Z 078DEG 7KT 3274 8498 3264 8485
19Special weather statement, Jul 11, 7:14 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT MON JUL 11 2011
GAZ090-112345-
714 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN CHATTAHOOCHEE COUNTY UNTIL 745 PM EDT...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN EASTERN CHATTAHOOCHEE COUNTY BETWEEN RENFROE
AND CUSSETA...MOVING SOUTHWEST AT 10 MPH.
THIS STORM WILL AFFECT FORT BENNING. WIND GUSTS TO 40 MPH WILL ALSO
BE POSSIBLE WITH THESE THUNDERSTORMS.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3223 8482 3223 8492 3225 8492 3227 8490
3230 8495 3232 8501 3234 8497 3241 8472
3230 8465 3224 8466 3223 8480 3222 8481
TIME...MOT...LOC 2313Z 064DEG 8KT 3230 8473
19Special weather statement, Jul 11, 7:23 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT MON JUL 11 2011
GAZ102-112345-
723 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN STEWART
COUNTY UNTIL 745 PM EDT...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SPREADING WESTWARD INTO STEWART COUNTY FROM
NORTHWEST WEBSTER AND SOUTHEAST CHATTAHOOCHEE. STRONG THUNDERSTORMS
EXTENDED FROM RENFROE...TO PRESTON...AND WERE INCREASING FROM
LUMPKIN TO TROUTMAN...MOVING WEST-SOUTHWEST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3193 8492 3195 8497 3198 8496 3198 8504
3200 8507 3209 8504 3213 8506 3218 8501
3219 8496 3222 8497 3224 8492 3222 8481
3223 8465 3218 8463 3216 8465 3206 8464
3192 8466
TIME...MOT...LOC 2322Z 073DEG 4KT 3219 8472
19Special weather statement, Jul 11, 7:32 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 11 2011
GAZ102-103-120000-
732 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN WEBSTER AND STEWART COUNTIES
UNTIL 800 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM RENFROE...TO PRESTON...TO
DUMAS...MOVING SOUTHWEST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3198 8465 3192 8466 3193 8492 3195 8497
3198 8496 3198 8504 3200 8507 3209 8504
3213 8506 3218 8501 3219 8496 3222 8497
3223 8492 3223 8465 3219 8464 3209 8443
3193 8444 3191 8450
TIME...MOT...LOC 2331Z 337DEG 11KT 3217 8476 3201 8438
19Special weather statement, Jul 11, 7:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUL 11 2011
GAZ104-120030-
757 PM EDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN SUMTER COUNTY UNTIL 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS. THE THUNDERSTORM WAS DRIFTING VERY
SLOWLY SOUTHWEST.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3191 8439 3195 8443 3200 8445 3200 8444
3212 8443 3217 8428 3216 8427 3217 8426
3191 8417
TIME...MOT...LOC 2357Z 248DEG 1KT 3206 8436
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:46 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Jul 11, 3:56 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 36 hr |
| Jul 11, 5:58 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jul 11, 6:17 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jul 11, 7:14 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jul 11, 7:23 PM EDT | Special Weather Statement | FFC | Stewart | 22 min |
| Jul 11, 7:32 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 28 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.